General Methods for the Derivation of Sampling Theorems

A. H. Haddad, J. B. Thomas, K. Yao

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

This paper presents an integral representation for the derivation of sampling expansions. The representation uses the theory of self-adjoint differential equations. Different methods of evaluating the resulting triple integral have different physical significances and yield the commonly-used approaches to the derivation of sampling expansions. first- and second-order differential operators are discussed, and the physical interpretation of the first-order case is emphasized.

Original languageEnglish (US)
Pages (from-to)227-230
Number of pages4
JournalIEEE Transactions on Information Theory
Volume13
Issue number2
DOIs
StatePublished - Jan 1 1967

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'General Methods for the Derivation of Sampling Theorems'. Together they form a unique fingerprint.

Cite this